# SDR DXTA2024012210667

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 14,302 hours, 10,870 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 304000371
- Part serial: 5945281
- Condition: Low Pressure
- Location: Nr 2
- Stage of operation: CR
- How discovered: L
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AT ALTITUDE, GOT A FIRE BOTTLE LOW ANNUNCIATOR. CREW RAN QRH & DECLARED AN EMERGENCY.  FIRE DEPART CHECKED ACFT & OBSERVED NO EVIDENCE OF FIRE. THERE ISN'T A WAY TO VERIFY WHICH FIRE BOTTLE WOULD HAVE TRIGGERED ANNUNCIATOR.  FOUND NO CASS MESSAGE AT ARRIVAL TO ACFT, PERFORMED A GVI OF LT & RT ENGS FOR EVIDENCE OF HAYLON DISCHARGE. NO DEFECTS. PERFORMED GVL OF LT & RT FIRE BOTTLES & APU FIRE BOTTI.ES WITH NO DEFECTS. PERFORMED FIRE TEST, PASSED, RAN BOTH ENGS FOR 30MIN & COULD NOT DUPUCATE.  HCC REQUESTED WEIGH BOTTLES TO DETERMINED IF DISCHARGED.  REMOVED FWD & AFT ENG FIRE BOTTLES. FOUND AFT NR 2 BOTTLE 1 LB LESS THAN LAST HYDRO TEST.  R & R AFT NR 2 FIRE BOTTLE. VISUAL CHECKED GOOD. IAW MM 26-21-01.
